Jump to content

lylasmith34

Member Since 11 Apr 2013
Offline Last Active Apr 21 2013 11:15 PM

Posts I've Made

In Topic: My Cure! Finally!

16 April 2013 - 07:27 PM

Going to try this definitely. I am a high school student and because I am a Mormon (LDS) I wake up every morning at 5:20 to attend bible class :P. I am on minocycline now but it has given me really terrible side effects (vertigo, yeast infections, headaches, nausea, ear infection, etc.) to name a few. I am going to try "cleansing" my system with a TON of water, vegetables, fruits, and plenty of sleep. Thanks for the tip. I feel more motivated now.


In Topic: Don't Know What To Do Anymore

11 April 2013 - 07:15 PM

I know exactly what you mean. I am on tetracycline (minocycline) currently and it has been HELL. I got the worst yeast infection of my life the first week. Then, it cleared, and I got a "allergies" according to my doctor. Turns out I think I have an ear infection, as the pain is excruciating and I am having horrible sinus problems. Minocycline has given me dizziness, nausea, and a chronic headache. Personally, all this "antibiotic" stuff is complete bullsh!t. Why do dermatologists think that antibiotics are a solution for acne? You only become immune to them, and then acne returns. Good luck, I would quit your antibiotic if you haven't already.